Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 291, NWS Atlanta, GA

August 8, 2020Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2020, 3:17 PM EDT for Toombs County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2020, 3:17 PM EDT (19:17 UTC)
Expired
Aug 8, 2020, 3:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 123 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 3:42 PM EDTTSTM WND DMG2 N English Eddy, GATWO TREES WERE DOWNED ON HIGHWAY 1 NEAR H POWELL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2020-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2020-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

556 
WUUS52 KFFC 081917
SVRFFC
GAC279-081945-
/O.NEW.KFFC.SV.W.0291.200808T1917Z-200808T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
317 PM EDT Sat Aug 8 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Toombs County in southeastern Georgia...

* Until 345 PM EDT.

* At 316 PM EDT, a severe thunderstorm was located over English Eddy,
  and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  English Eddy, Toombs Central, New Branch, Rock Springs, Cedar
  Crossing, Johnson Corner and McNatt Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3193 8232 3194 8238 3195 8237 3196 8238
      3195 8239 3197 8243 3196 8246 3197 8248
      3206 8247 3214 8220 3191 8223
TIME...MOT...LOC 1916Z 190DEG 1KT 3200 8237 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:48 PM EDT, 29 minutes earlier.

Area forecast discussion, Aug 8, 2:48 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
248 PM EDT Sat Aug 8 2020

.SHORT TERM /Tonight through Sunday Night/...

Weak boundary remains situated across central portions of the state
this afternoon. The best moisture/instability is along and south of
the weak front, with a (very) slightly drier airmass north of the
boundary this afternoon. Surface instability is fairly impressive
this afternoon and storms should continue to fire along old
outflows/mesoscale boundaries. For the last several nights,
convection has lingered to around midnight, so will leave in
at least isolated pops in through midnight/1AM.

Already had some stronger storms develop with decent cores. Storm
mode should be mostly pulse and the primary hazards would be strong
gusty winds and frequent lightning strikes. A few isolated severe
thunderstorms are not out of the question, with damaging wind gusts
being the primary severe hazard. BL flow remains at 10kt or below,
so storms will also be slow movers and capable of locally heavy
rainfall, especially with PWATS of 2"+. The hi-res models are
progging a bit more convective coverage across the CWA tomorrow
afternoon, with moisture slightly increasing.

Heat Index/Apparent T values are currently below criteria for the
remainder of this afternoon and Sunday afternoon, but values between
100 and 105 will possible mainly along and south of Athens to
Columbus. Temps are running 5 to 7 degrees above normal.

NListemaa

&&

.LONG TERM /Monday through Saturday/...

The main characteristic for the extended portion of the forecast
will be a fairly messy synoptic setup where we wedged are between an
area of high pressure to the west and to the east. This will result
in some days of weak troughing and other days of very weak flow on
the edge of high pressure. Even though the flow overall will be
pretty week, perturbations moving through the flow in addition to an
overall increase in moisture through the period will still lead to
increased rain chances through the extended. Chances for showers and
thunderstorms are expected to increase as we progress each day
with several afternoons of area-wide likely pops from Wednesday
onward. Showers and thunderstorms should be mostly diurnal in
nature with the highest coverage during the afternoon and
evenings, but some showers and storms may linger into the
overnight hours as well. As with most summer days, a few strong to
isolated severe storms will also be possible.

In addition to increasing chances for rain, temperatures will be on
the increase as well. High temperatures on Monday through Wednesday
are expected to be about 4 to 7 degrees above average with 80s in
the mountains, mid 90s across the metro, and mid to upper 90s across
central Georgia. Temperatures should be just a few degrees cooler
for the second half of the week as chances for rain and cloud cover
increase, although highs in the 90s are still expected. The mix of
warm temps with increased moisture across the area may lead to
issues with heat indices near heat advisory criteria. As the
forecast stands now, heat indices near 100 to 105 degrees will be
possible across central Georgia through the first half of the
week. We will continue to carefully monitor these areas for the
need for any heat advisories over the coming days. Overnight
temperatures are expected to be in the 60s and 70s, remaining just
a few degrees above average.

Reaves

&&

.AVIATION...
18Z Update...
Winds will remain the forecast problem. Speeds are very light and
are typically averaging 3-4kt. Models do seem to want to favor the
west side today, so at ATL have indicated a direction. Elsewhere,
winds may be more VRB. Wind speeds again tomorrow will be 3-4kt
and even more variable in nature. Pops pretty low the next two
days...so have only included a VC.

//ATL Confidence...18Z Update...
Med confidence winds through the period. High confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  94  71  93 /  30  30  20  40
Atlanta         73  93  73  91 /  20  30  20  40
Blairsville     64  86  65  85 /  20  20  20  40
Cartersville    71  94  71  91 /  20  20  20  40
Columbus        74  96  74  97 /  20  30  20  40
Gainesville     70  92  71  91 /  30  20  20  40
Macon           72  95  73  95 /  30  40  30  40
Rome            70  94  71  92 /  20  20  20  40
Peachtree City  71  93  72  92 /  20  30  20  40
Vidalia         74  95  75  94 /  40  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Reaves
AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 2:42 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
242 PM EDT Sat Aug 8 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
242 PM EDT Sat Aug 8 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected across central
and portions of north Georgia this afternoon and evening. A few
storms will be strong to possibly severe with strong to damaging
winds, frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected for much of central
Georgia this afternoon. Those outside for prolonged periods
should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms can be expected Sunday with
scattered to numerous thunderstorms Monday through Friday. A few
storms will be strong to severe with strong to damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia well into the week. Those outside for prolonged
periods should make sure to take precautions from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 2:15 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Sat Aug 8 2020

GAZ069-072-079>083-091>095-081900-
Macon GA-Schley GA-Peach GA-Taylor GA-Bibb GA-Marion GA-Upson GA-
Houston GA-Crawford GA-Jones GA-Talbot GA-Twiggs GA-
215 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...PEACH...
TAYLOR...BIBB...NORTHEASTERN MARION...SOUTHEASTERN UPSON...NORTHERN
HOUSTON...CRAWFORD...SOUTHEASTERN JONES...SOUTHEASTERN TALBOT AND
TWIGGS COUNTIES UNTIL 300 PM EDT...

At 214 PM EDT...a line of strong thunderstorms extended from Dry
Branch to near Charing. These storms were nearly stationary.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Fort Valley, Butler, Ellaville, Jeffersonville,
Roberta, Warner Robins, Centerville, Byron, Marshallville, Reynolds,
Ideal, Payne, Junction City, Robins Air Force Base, Payne City,
Marion, Postell and Houston Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3266 8451 3285 8396 3285 8390 3290 8381
      3299 8343 3291 8339 3290 8341 3277 8333
      3261 8326 3223 8433
TIME...MOT...LOC 1814Z 325DEG 1KT 3280 8350 3243 8435

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 2:30 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Sat Aug 8 2020

GAZ016-081930-
White GA-
230 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE COUNTY UNTIL 330 PM
EDT...

At 229 PM EDT...a strong thunderstorm was over Smithgall Woods
Conservation Are, or near Cleveland. This storm was nearly
stationary.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Cleveland, Helen, Smithgall Woods Conservation Are and Qualatchee
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3461 8386 3470 8386 3470 8372 3463 8370
      3460 8377
TIME...MOT...LOC 1829Z 247DEG 0KT 3468 8378
Special weather statement, Aug 8, 2:55 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
255 PM EDT Sat Aug 8 2020

GAZ097-098-109>113-081945-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-
255 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...WHEELER...
NORTHEASTERN TELFAIR...SOUTHWESTERN TREUTLEN...MONTGOMERY...LAURENS
AND DODGE COUNTIES UNTIL 345 PM EDT...

At 254 PM EDT...a line of strong thunderstorms extended from near
Dexter to near Cedar Grove and Jordan, moving northeast at 10 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, McRae, Eastman, Lyons, Alamo, Mount Vernon, Vidalia, Helena,
Chester, Glenwood, Uvalda, Dexter, Dudley, Cadwell, Ailey, Scotland,
Chauncey, Higgston, Rentz and Santa Claus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3207 8295 3207 8296 3214 8316 3237 8327
      3245 8317 3243 8315 3246 8316 3262 8297
      3241 8285 3220 8224 3194 8259
TIME...MOT...LOC 1854Z 227DEG 7KT 3245 8307 3224 8295 3201 8262

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 2:56 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT Sat Aug 8 2020

GAZ093>095-105-081945-
Macon GA-Peach GA-Dooly GA-Houston GA-
256 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHERN PEACH...
NORTHWESTERN DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 345 PM
EDT...

At 256 PM EDT...a strong thunderstorm was over Oglethorpe...moving
east at 10 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Oglethorpe, Unadilla, Montezuma, Marshallville, Byromville, Lilly,
Dooling, Saint Louis, Whitewater State Park, Meadowdale, Flint River
Wma, Andersonville National Historic, Clearview, Moss Oak,
Winchester, Bartlett and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3215 8402 3216 8403 3217 8403 3218 8405
      3218 8407 3219 8409 3219 8413 3237 8412
      3251 8379 3230 8373 3210 8387
TIME...MOT...LOC 1856Z 272DEG 8KT 3228 8405

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 3:06 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Sat Aug 8 2020

GAZ083-084-095>097-081945-
Wilkinson GA-Houston GA-Laurens GA-Bleckley GA-Twiggs GA-
306 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHEASTERN
HOUSTON...NORTHWESTERN LAURENS...BLECKLEY AND SOUTHERN TWIGGS
COUNTIES UNTIL 345 PM EDT...

At 305 PM EDT...a line of strong thunderstorms extended from Bullard
to near Rowland, moving east at 10 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Jeffersonville, Warner Robins, Dudley, Danville, Montrose,
Allentown, Robins Air Force Base, Marion, Coley Station,
Tarversville, Bullard, Magnolia, Royal, District Path, Goldsboro,
Elberta, Rebie, Cary and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3240 8351 3266 8362 3269 8329 3258 8301
      3237 8327
TIME...MOT...LOC 1905Z 279DEG 9KT 3261 8348 3244 8321

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 3:10 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sat Aug 8 2020

GAZ112-113-081945-
Toombs GA-Montgomery GA-
310 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 345 PM EDT...

At 309 PM EDT...a line of strong thunderstorms extended from near
Ponderosa to Cedar Crossing, moving south at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
English Eddy, Toombs Central, Ohoopee, New Branch, Ponderosa, Grays
Landing, Rock Springs, Cedar Crossing, Johnson Corner, McNatt Falls
and South Thompson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8254 3198 8254 3223 8221 3216 8218
      3214 8220 3191 8223
TIME...MOT...LOC 1909Z 351DEG 6KT 3216 8226 3200 8242

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:03 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 8, 1:44 PM EDTSpecial Weather StatementFFCLaurens, Montgomery31 min
Aug 8, 1:48 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 8, 2:12 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Toombs, Treutlen48 min
Aug 8, 2:15 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Taylor and 1 more45 min
Aug 8, 2:28 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen47 min
Aug 8, 2:30 PM EDTSpecial Weather StatementFFCWhite60 min
Aug 8, 2:55 PM EDTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Wheeler50 min
Aug 8, 2:56 PM EDTSpecial Weather StatementFFCMacon49 min
Aug 8, 3:06 PM EDTSpecial Weather StatementFFCBleckley, Twiggs39 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 8, 3:20 PM EDTSpecial Weather StatementFFCCrawford, Monroe40 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCHouston45 min
Aug 8, 3:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Washington41 min
Aug 8, 3:36 PM EDTSpecial Weather StatementFFCBleckley39 min
Aug 8, 3:41 PM EDTSevere Thunderstorm WarningFFCToombs24 min
Aug 8, 3:55 PM EDTSpecial Weather StatementFFCSumter35 min
Aug 8, 3:56 PM EDTSpecial Weather StatementFFCUnion34 min
Aug 8, 4:04 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCPulaski37 min
Aug 8, 4:11 PM EDTSpecial Weather StatementFFCJefferson, Washington49 min
Aug 8, 4:21 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington39 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCTelfair, Wheeler48 min
Aug 8, 4:44 PM EDTSpecial Weather StatementFFCDodge46 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Aug 8, 5:06 PM EDTSpecial Weather StatementFFCBaldwin, Putnam39 min
Aug 8, 5:27 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster48 min
Aug 8, 6:02 PM EDTSpecial Weather StatementFFCPutnam43 min
Aug 8, 6:39 PM EDTSpecial Weather StatementFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.